# SDR ASAA2023110446018

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 55,298 hours, 16,814 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT A WILL NOT ENGAGE. AUTO PILOT B WILL ENGAGE FOR 8 SECONDS THEN DISENGAGE. NO OTHER LIGHTS/MESSAGES OR WARNINGS. GROUNDED - YES. REF FIM 22-11/856 FOUND FAULT AIL ACT PRESS LCL INV INV ON LAST LEG MAINT. MESSAGE 22-11147. PREFORMED DFCS BITE IINTERACTIVE TESTS THROUGH MCP COMD/CWS INTERLOCK. ALL TESTS PASS NO CURRENT FAULTS.
